Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Burning and itching in the vagina, clumpy discharge, reddish bumps on the labia sides. Cause?

I have burnin and itching in the vaginal area for the last several days, but it has come and gone. It has not been unbearable. There has also been a discharge but it has not been clumpy. Today, I noticed that there were small red bumps on both sides of the labia; they have not been being there. They don't hurt but did burn when I went to the bathroom. I wore dress pants that are tighter than what I have been wearing the last several days. I was just wondering if you could tell me what you might think it is. Thank you.
Asked On : Mon, 15 Apr 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
It seems that you might be having fungal infection super added with bacterial infection due to itching or due to friction of tight pants.
Apply antibiotic cream locally.
Go for antibiotic medicines after consulting your doctor.
Go for treatment of fungal infection as well.
Keep local part clean, dry and airy.
Ok and take care.
Answered: Sun, 30 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor